# SDR AT0600027

- Difficulty date: August 11, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982225
- Part serial: 2571
- Condition: Deployed
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE DEPLOYED AND GIRT BAR WAS IN PLACE.  R/R R-1 SLIDE PER AMM 25-61-03.
